Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some new (Hp,Lp) type inequalities of maximal operators of vilenkin-nörlund means with non-decreasing coefficients
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Department of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.ORCID-id: 0000-0001-8211-3671
2015 (engelsk)Inngår i: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 9, nr 4, s. 1055-1069Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper we prove and discuss some new (Hp,Lp) type inequalities of maximal operators of Vilenkin-Nörlund means with non-decreasing coefficients. We also apply these inequalities to prove strong convergence theorems of such Vilenkin-Nörlund means. These inequalities are the best possible in a special sense. As applications, both some well-known and new results are pointed out

sted, utgiver, år, opplag, sider
2015. Vol. 9, nr 4, s. 1055-1069
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-8329DOI: 10.7153/jmi-09-82ISI: 000368300500004Scopus ID: 2-s2.0-84937409714Lokal ID: 6d59f13b-5ada-4127-bfa1-cd6c6a94da5eOAI: oai:DiVA.org:ltu-8329DiVA, id: diva2:981221
Merknad
Validerad; 2015; Nivå 2; 20150812 (andbra)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Persson, Lars-ErikWall, Peter

Søk i DiVA

Av forfatter/redaktør
Persson, Lars-ErikWall, Peter
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Inequalities

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 11 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf